The Manifolds with Ricci Curvature Decay to Zero

.
DOI: 10.4236/apm.2012.21008   PDF        3,573 Downloads   7,266 Views  

Abstract

The paper quotes the concept of Ricci curvature decay to zero. Base on this new concept, by modifying the proof of the canonical Cheeger-Gromoll Splitting Theorem, the paper proves that for a complete non-compact Riemannian manifold M with Ricci curvature decay to zero, if there is a line in M, then the isometrically splitting M = R × N is true.

Share and Cite:

H. Zhan, "The Manifolds with Ricci Curvature Decay to Zero," Advances in Pure Mathematics, Vol. 2 No. 1, 2012, pp. 36-38. doi: 10.4236/apm.2012.21008.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] J. Cheeger and D. Gromoll, “The Splitting Theorem for Manifolds of Nonnegative Ricci Curvature,” Journal of Differential Geometry, Vol. 6, 1971, pp. 119-128.
[2] H. Wu and W. H. Chen, “The Selections of Riemannian Geometry (in Chinese),” Publishing Company of Peking University, Beijing, 1993.
[3] M. L. Cai, “Ends of Riemannian Manifolds with NonNegative Ricci Curvature Outside a Compact Set,” Bulletin of the AMS (New Series), Vol. 24, 1991, pp. 371-377. doi:10.1090/S0273-0979-1991-16038-6
[4] H. Karcher, “Riemannian Comparison Constructions,” In: Shiohama (Ed.), Geometry of Manifolds, Academic Press, San Diego, 1989, pp. 171-222.
[5] Z. Shen, “On Complete Manifolds of Nonnegative k-th Ricci Curvature,” Transactions of the AMS—American Mathematical Society, Vol. 338, No. 1, 1993, pp. 289-309. doi:10.2307/2154457

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.